# SDR WX0A2021050373699

- Difficulty date: April 30, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N275NV
- Make and model: Airbus A320-214
- Aircraft serial: 2807
- Aircraft time: 37,684 hours, 23,642 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#1 FA REPORTS, FWD MEGAPHONE WILL NOT TEST PROPERLY. / REMOVED AND REPLACED BATTERIES IN MEGAPHONE IAW AMM 25-65-51."
